# SDR MYWA110123

- Difficulty date: December 1, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 25,052 hours, 9,622 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  DURING WALKAROUND FOUND FUEL DRIPPING FROM HPTCC DRAIN.  ACCOMPLISHED ACTUATOR TEST IAW 737-800 AMM (TEST 12) ACTUATOR TEST PASSED, NO LEAKS NOTED DURING TEST.  ACCOMPLISHED TEST 3A- IDLE POWER LEAK CHECK IAW 737-800 AMM 71-00-00 & 71-71-00, OPS CHECK NORMAL WITHIN LIMITS.  ACTUATOR TEST AMM 71-00-00.
